# SDR TY2A2014070200620

- Difficulty date: June 20, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N912GW
- Make and model: Cessna 525A
- Aircraft serial: 525A0304
- Aircraft time: 2,842 hours, 2,800 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING  DECENT FROM CRUISE ALTITUDE, CABIN STARTED CLIMBING AT 2800 FPM. INITIATED A STEEP DESCENT WHILE SELECTING LT, RT, AND EMERGENCY BLEED TO STOP CABIN FROM CLIMBING.  CABIN ALTITUDE REACHED 14,000 FT BEFORE THE ACFT DID AND THE PASSENGER MASK DEPLOYED.  SHORTLY AFTER THE ACFT LEVELED OFF AT 10,000 FT. AT ARRIVING AT 10,000 FT, PILOTS NOTICED THAT THE ACFT HAD RE-PRESSURIZED. PLAYED WITH BLEED SELECTOR VALVE AND CABIN ALTITUDE CONTROLLER AND COULD NOT GET ACFT TO RECREATE THE PROBLEM.  CONTINUED ON FOR NORMAL LANDING.  COULD NOT DETERMINE WHY THE DEPRESSURIZATION OCCURRED.   COULD HAVE BEEN A MOMENTARY ELECTRICAL FAULT IN CONTROLLER OR BLEED SELECTOR SWITCH.   FLEW ACFT HOME AT A LOWER ALTITUDE FOR SAFETY REASONS.  PILOT WAS UNABLE TO DUPLICATE THE PROBLEM.  ACFT HAS FLOWN A MULTIPLE TRIPS SINCE THE UNCOMMANDED DEPRESSURIZATION WITH NO PROBLEMS NOTED.  FURTHER DISCUSSIONS WITH MFG TECH-SUPPORT HAVE LEAD US TO BELIEVE THAT IT MIGHT HAVE BEEN THE BLEED SELECTOR SWITCH IN THE COCKPIT, CLOSING THE ENGINE BLEED VALVES WITHOUT A COMMAND FROM THE PILOT, THAT WAS THE CULPRIT.  WE ARE PRECAUTIONARY CHANGING THAT BLEED SWITCH.
